# SDR FDEA201404240840

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 40,872 hours, 25,023 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021500
- Condition: Corroded
- Location: Rt Wing
- Part time: 40,872 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB NR 5 HAS CORROSION IN BORE & FACE.  REPAIRED IAW EA 6-5710-T0307642 P2.
